# SDR AALA20100916MIA04

- Difficulty date: September 16, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N752AN
- Make and model: Boeing 777223
- Aircraft serial: 30260
- Aircraft time: 38,430 hours, 5,154 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY RIGHT OUTBOARD EMERGENCY LIGHT INOPERATIVE.  RECONNECTED WIRING.  OPS CHECKED NORMAL
